# SDR SWIA202162341

- Difficulty date: August 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR #2 PCU FAILED BACKLASH   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED RH #2 ELEVATOR PCU REF CRJ 700 AMM 27-33-01-400-801-A03. OPS CHECK GOOD, RIG CHECK GOOD. COMPLIED WITH TASK CARD 27-320-1003-SKY
